# SDR UIEA2021110802356

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Engine: Ge CF680C2B7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2121M4P04
- Part serial: LMDD9140
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

WHILE DESCENDING THROUGH FL210 L/H N1 WAS 25% HIGHER THAN R/H N1. L/H N1 & ENG INDICATION WAS HIGHER THAN R/H IND SIGNIFICANTLY(  PERFORMED L/H ENG PIMU BITE PROCEDURE PER FIM 71-01 FT 810, FOUND FAULT CODES 35220-A, 155/9-A, & 15519-B. INSPECTED PS3 LINE AND FOUND MOISTURE IN LINE AND L/H EEC PER FIM 71-01 TASK A & B, REMOVED  AND  REPLACED L/H EEC PER B767 AMM 73-2115. PERFORMED TEST NO 11 & 12 PER AMM 77-00-02. BOTH TEST WERE GOOD.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME  )
